The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Type

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 38.

Chapman, S. J. and Vanden-Broeck, J. (2002) Exponential asymptotics and capillary waves. SIAM Journal on Applied Mathematics, 62 (6). pp. 1872-1898. ISSN 1095-712X

Myers, T. G. and Charpin, J. P. F. and Chapman, S. J. (2002) The flow and solidification of a thin fluid film on an arbitrary three-dimensional surface. Physics of Fluids, 14 (8). pp. 2788-2803. ISSN 1070-6631

Chapman, S. J. (2002) Subcritical transition in channel flows. Journal of Fluid Mechanics, 451 . pp. 35-97. ISSN 0022-1120

Ball, J. M. and Taheri, Ali and Winter, M. (2002) Local Minimizers in micromagnetics and related problems. Calculus of Variations and Partial Differential Equations, 14 (1). pp. 1-27. ISSN ISSN: 0944-2669 (Paper) 1432-0835 (Online)

Gatenby, R. A. and Maini, P. K. and Gawlinski, E. T. (2002) Analysis of tumor as an inverse problem provides a novel theoretical framework for understanding tumor biology and therapy. Applied Mathematics Letters, 15 (3). pp. 339-345.

Gavaghan, D. J. and Brady, J. M. and Behrenbruch, C. P. and Highnam, R. P. and Maini, P. K. (2002) Breast Cancer: Modelling and Detection. Journal of Theoretical Medicine, 4 (1). pp. 3-20.

Maini, P. K. (2002) Editorial. Bulletin of Mathematical Biology, 64 (1). p. 1.

Schnell, S. and Maini, P. K. (2002) Enzyme kinetics far from the standard quasi-steady-state and equilibrium approximations. Mathematical and Computer Modelling, 35 (1-2). pp. 137-144.

Fowler, A. C. (2002) Evolution equations for dunes and drumlins. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales, Serie A. Mat., 96 (3). pp. 377-387.

Norbury, John and Wei, Juncheng and Winter, Matthias (2002) Existence and stability of singular patterns in a Ginzburg–Landau equation coupled with a mean field. Nonlinearity, 15 (6). pp. 2077-2096.

Aragón, J. L. and Torres, M. and Gil, D. and Barrio, R. A. and Maini, P. K. (2002) How to generate pentagonal symmetry using Turing systems. Physical Review E, 65 (5). 051913-1-051913-9.

Heath-Brown, D. R. and Puchta, J. C. (2002) Integers represented as a sum of primes and powers of two. Asian Journal of Mathematics, 6 . pp. 535-566.

Gaffney, E. A. and Pugh, K. and Maini, P. K. and Arnold, F. (2002) Investigating a simple model of cutaneous wound healing angiogenesis. Journal of Mathematical Biology, 45 (4). pp. 337-374.

Fowler, A. C. and Yang, Xinshe (2002) Loading and unloading of sedimentary basins: the effect of rheological hysteresis. Journal of Geophysical Research, 107 (B4). ISSN 0148-0227

Maini, P. K. (2002) Making sense of complex phenomena in biology,. 'In Silico' Simulation of Biological Processes, Novartis Symposium, 247 . pp. 53-59.

Maini, P. K. and Olsen, L. and Sherratt, J. A. (2002) Mathematical models for cell-matrix interactions during dermal wound healing. International Journal of Bifurcation and Chaos, 12 (9). pp. 2021-2029.

Monoyios, Michael and Sarno, Lucio (2002) Mean reversion in stock index futures markets: a nonlinear analysis. Journal of Futures Markets, 22 . pp. 285-314.

Crampin, E. J. and Gaffney, E. A. and Maini, P. K. (2002) Mode doubling and tripling in reaction-diffusion patterns on growing domains: A piece-wise linear model. Journal of Mathematical Biology, 44 (2). pp. 107-128.

Gatenby, R. A. and Maini, P. K. (2002) Modelling a new angle on understanding cancer. Nature, 420 . p. 462.

Schnell, S. and Maini, P. K. and McInerney, D. and Gavaghan, D. J. and Houston, P. (2002) Models for pattern formation in somitogenesis: a marriage of cellular and molecular biology. C.R. Biologies, 325 (3). pp. 179-189.

Fitt, A. D. and Howell, P. D. and King, J. R. and Please, C. P. and Schwendeman, D. W. (2002) Multiphase flow in a roll press nip. European Journal of Applied Mathematics, 13 . pp. 225-259.

Maini, P. K. (2002) Pattern formation and wound healing. Theoria et Historia Scientiarum, VI (2). pp. 161-175.

Crampin, E. J. and Hackborn, W. W. and Maini, P. K. (2002) Pattern formation in reaction-diffusion models with nonuniform growth. Bulletin of Mathematical Biology, 64 (4). pp. 747-769.

Fowler, A. C. and Kalamangalam, G. P. (2002) Periodic breathing at high altitude. IMA J. Appl. Math. Med. Biol., 19 . pp. 293-313.

Heath-Brown, D. R. and Moroz, B. Z. (2002) Primes represented by cubic forms. Proceedings of the London Mathematical Society (3), 84 . pp. 257-288.

Heath-Brown, D. R. and Skorobogatov, A. N. (2002) Rational solutions of certain equations involving norms. Acta Mathematica, 189 . pp. 161-177.

Fowler, A. C. and Mackey, M. C. (2002) Relaxation oscillations in a class of delay-differential equations. SIAM J. Appl. Math., 63 (1). pp. 299-323.

Joyce, Dominic (2002) Ruled special Lagrangian 3-folds. Proceedings of the London Mathematical Society, 85 . pp. 233-256.

Barrio, R. A. and Maini, P. K. and Aragón, J. L. and Torres, M. (2002) Size dependent symmetry breaking in models for morphogenesis. Physica D, 168-16 (1). pp. 61-72.

Joyce, Dominic (2002) Special Lagrangian m-folds in ${\mathbb C}^m$ with symmetries. Duke Mathematical Journal, 115 . pp. 1-51.

Joyce, Dominic (2002) U(1)-invariant special Lagrangian 3-folds III. Properties of singular solutions. Advances in Mathematics . (In Press)

Heath-Brown, D. R. (2002) The density of rational points on curves and surfaces. Annals of Mathematics, 155 . pp. 553-559.

Breward, C. J. W. and Howell, P. D. (2002) The drainage of a foam lamella. Journal of Fluid Mechanics, 458 . pp. 379-406.

Ward, M. J. and McInerney, D. and Houston, P. and Gavaghan, D. J. and Maini, P. K. (2002) The dynamics and pinning of a spike for a reaction-diffusion system. SIAM Journal of Applied Maths, 62 (4). pp. 1297-1328.

Iber, D. and Maini, P. K. (2002) A mathematical model for germinal centre kinetics and affinity maturation. Journal of Theoretical Biology, 219 (2). pp. 153-175.

Madzvamuse, A. and Thomas, R. D. K. and Maini, P. K. and Wathen, A. J. (2002) A numerical approach to the study of spatial pattern formation in the ligaments of arcoid bivalves. Bulletin of Mathematical Biology, 64 (3). pp. 501-530.

Madzvamuse, A. and Maini, P. K. and Wathen, A. J. and Sekimura, T. (2002) A predictive model for color pattern formation in the buttery wing of Papilio dardanus. Hiroshima Mathematical Journal, 32 (2). pp. 325-336.

Breward, C. J. W. and Byrne, H. M. and Lewis, C. E. (2002) The role of cell-cell interactions in a two-phase model for avascular tumour growth. Journal of Mathematical Biology, 45 (2). pp. 125-152.

This list was generated on Sat Mar 23 12:12:09 2019 GMT.